American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Tatiana Savina. On non-local reflection for elliptic equations of the second order in $\mathbb{R}^2$ (the Dirichlet condition). Trans. Amer. Math. Soc. 364 (2012) 2443-2460.
Abstract, references, and article information   
View Article: PDF

[2] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF

[3] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dmitri Zaitsev and Giuseppe Zampieri. Extension of CR-functions into weighted wedges through families of nonsmooth analytic discs. Trans. Amer. Math. Soc. 356 (2004) 1443-1462. MR 2034313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marek Jarnicki and Peter Pflug. An extension theorem for separately holomorphic functions with pluripolar singularities. Trans. Amer. Math. Soc. 355 (2003) 1251-1267. MR 1938756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] André Boivin and Roman Dwilewicz. Extension and approximation of CR functions on tube manifolds. Trans. Amer. Math. Soc. 350 (1998) 1945-1956. MR 1443864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ruslan Sharipov and Alexander Sukhov. On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions. Trans. Amer. Math. Soc. 348 (1996) 767-780. MR 1325920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zai Fei Ye. Holomorphic extension and decomposition from a totally real manifold . Trans. Amer. Math. Soc. 339 (1993) 1-33. MR 1123459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Guido Lupacciolu. Some global results on extension of CR-objects in complex manifolds . Trans. Amer. Math. Soc. 321 (1990) 761-774. MR 979962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chin-Huei Chang, M. C. Hu and Hsuan-Pei Lee. Extremal analytic discs with prescribed boundary data . Trans. Amer. Math. Soc. 310 (1988) 355-369. MR 930081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean-Pierre Rosay. \`A propos de ``wedges'' et d'``edges'', et de prolongements holomorphes . Trans. Amer. Math. Soc. 297 (1986) 63-72. MR 849467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric Bedford. Local and global envelopes of holomorphy of domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 292 (1985) 665-674. MR 808745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Claude LeBrun. Spaces of complex null geodesics in complex-Riemannian geometry . Trans. Amer. Math. Soc. 278 (1983) 209-231. MR 697071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric Bedford. Holomorphic continuation of smooth functions over Levi-flat hypersurfaces . Trans. Amer. Math. Soc. 232 (1977) 323-341. MR 0481100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. R. Hunt. Uniqueness properties of CR-functions . Trans. Amer. Math. Soc. 231 (1977) 329-338. MR 0450610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John J. Wavrik. Deforming cohomology classes . Trans. Amer. Math. Soc. 181 (1973) 341-350. MR 0326002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1